Document Type

Article

Publication Version

Published Version

Publication Date

9-15-2012

Journal or Book Title

Physical Review B

Volume

86

Issue

12

First Page

127102

DOI

http://dx.doi.org/10.1103/PhysRevB.86.127102

Abstract

This is a Reply to the Comment by Gonis and Zhang on our recent paper. They discuss supposed issues with our “accurate and fast numerical solution of Poisson’s equation for arbitrary Voronoi polyhedra” (VP).

Comments

This article is from Phys. Rev. B 86, 127102 (2012), doi:10.1103/PhysRevB.86.127102. Posted with permission.

Copyright Owner

American Physical Society

Language

en

File Format

application/pdf

Share

COinS